# SDR ASOA201102357

- Difficulty date: December 15, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 8,847 hours, 6,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 22879
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON FA STATION AND GALLEY AREA ARE INOPERATIVE. R & R EMERGENCY LIGHTS NR 1 BATTERY AND CHARGER ASSY IAW AMM 33-51-17-000-802 AND PERFORMED OPS TEST OF THE EMERGENCY LIGHTS IAW AMM 33-51-00-710-801.  OPS TESTED GOOD.
